Trochanteric hip fracture during cardioversion therapy. A case report
Resumen: Introduction Trochanteric hip fractures in elderly patients with osteoporosis are commonly caused by low energy trauma. The cardioversion therapy is an extremely rare cause of this type of fracture. Presentation of case We report the case of a woman with hip fracture after cardioversion. Discussion We discuss the production mechanism of this injury and the importance of the care of the osteoporotic bone under these therapies. Conclusion The propofol sedation should be complemented with skeletal muscle relaxants in the cardioversion therapy to avoid hip fracture in select patients with osteoporosis.
Idioma: Inglés
DOI: 10.1016/j.ijscr.2017.02.047
Año: 2017
Publicado en: International Journal of Surgery Case Reports 33 (2017), 97-98
ISSN: 2210-2612

Tipo y forma: Artículo (Versión definitiva)
Área (Departamento): Traumatología y Ortopedia (Departamento de Cirugía, Ginecología y Obstetricia)

Creative Commons Debe reconocer adecuadamente la autoría, proporcionar un enlace a la licencia e indicar si se han realizado cambios. Puede hacerlo de cualquier manera razonable, pero no de una manera que sugiera que tiene el apoyo del licenciador o lo recibe por el uso que hace. No puede utilizar el material para una finalidad comercial. Si remezcla, transforma o crea a partir del material, no puede difundir el material modificado.


Exportado de SIDERAL (2017-10-26-08:40:06)

Este artículo se encuentra en las siguientes colecciones:
Artículos > Artículos por área > Traumatología y Ortopedia



 Registro creado el 2017-05-16, última modificación el 2017-10-26


Versión publicada:
 PDF
Valore este documento:

Rate this document:
1
2
3
 
(Sin ninguna reseña)